# SDR FDEA201808142022

- Difficulty date: August 14, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 31,018 hours, 17,018 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5328536800000
- Condition: Delaminated
- Location: Courier
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 221LF WAS DELAMINATED.  FABRICATED A NEW FLOOR PANEL IAW DWG SRZ-25-005.  MAJOR REPAIR.
